# SDR C2XA06CL009

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 11,424 hours, 11,265 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00380
- Condition: Failed
- Location: Te Flaps
- Part time: 9,290 hours, 2,852 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2056 - THE CREW REPORTED A -FLAP FAIL- MESSAGE ON THE EICAS UPON SELECTING FLAPS -22- DEGREES.  FLAPS WERE STUCK AT THE -18- DEGREE POSITION.  THE CREW DECLARED A EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FLAP POWER DRIVE UNIT.  PERFORMED -O- DEGREEE RIGGING AND OPERATIONAL CHECKS WERE GOOD.
